has he taken antibiotics in the past couple of months and/or been near a hospital? Three days is a long time, careful not to dehydrate. Id call the doc and soon, and make sure you ask him about C Diff (google the symptoms). Best of luck.
I have the same problem. They tell me it is because I have had my gallbadder removed. My potasium is low and has remained low for years. The doctors say I am dehydrated, but they do nothing about it. If you find a diagnoses please let me know. It is really a problem.
Like kat said about gallbladder removal, I had mine removed almost 2 years ago and I have the yellow watery stools A LOT, not all of the time, but quite a bit. Last summer I was going like this everyday for 3 weeks straight! It was causing me quite a bit of concern. I called my doctor and the nurse told me I didn't have to see the doctor for this, so I never knew what the problem was.
I have this frequently also. I did have my gall bladder removed 20 years ago. My diarrhea is accompanied with severe stomache cramping and urgency to go. It affects my work and my social life.For me I seem to notice it being worse when I eat out. I hate it. When I went to the Dr. she seemed so unconcerned. She told me I needed to increase my water consumption and my fiber intake. She recommended that I eat a cup of fiber one every morning with a milk substitute. If you find out something definate please let me know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.